# SDR DXTA2010F00065

- Difficulty date: March 12, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 8,590 hours, 5,271 cycles
- Engine: Allsn AE3007C
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING 2 ABORTED TAKEOFFS AT 70_80KTS, THE FOLLOWING AMBER CAS MESSAGES APPEARED; YD OFF LOWER, FGC-A FAIL, FGC-ADC MISCOMP, FOLLOWED BY A RED NO TAKEOFF.
